# SDR ABXA9801136

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 995777313
- Condition: Cracked
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FLAP INBOARD FIXED VANE OUTBOARD ATTACH SUPPORT FITTING BROKEN.  REPLACED FITTING IAW DC9 SRM 51-30-2, 52-30-5, AND DACO DWG 9957773.
